Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Parametric estimation for linear system of stochastic differential equations driven by fractional Brownian motions with different Hurst indices


Author: B. L. S. Prakasa Rao
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 79 (2008).
Journal: Theor. Probability and Math. Statist. 79 (2009), 143-151
MSC (2000): Primary 62M09; Secondary 60G18
DOI: https://doi.org/10.1090/S0094-9000-09-00788-1
Published electronically: December 30, 2009
MathSciNet review: 2494544
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the problem of maximum likelihood estimation of the common trend parameter for a linear system of stochastic differential equations driven by two independent fractional Brownian motions possibly with different Hurst indices. Asymptotic properties of the maximum likelihood estimator are discussed.


References [Enhancements On Off] (What's this?)

  • 1. M. L. Kleptsyna and A. Le Breton, Statistical analysis of the fractional Ornstein-Uhlenbeck type process, Statist. Inf. Stochast. Proces. 5 (2002), 229-248. MR 1943832 (2003i:62140)
  • 2. R. Liptser, A strong law of large numbers for local martingales, Stochastics, 3 (1980), 217-228. MR 573205 (83d:60057)
  • 3. Y. Mishura and N. Rudomino-Dusyatska, Consistency of Drift Parameter Estimates in Fractional Brownian Diffusion Models, Research paper No. 04-2004, Acturial Education and Reference Centre of the Ukrainian Acturial Society, Lviv, Ukraine, 2004.
  • 4. I. Norros, E. Valkeila, and J. Virtamo, An elementary approach to a Girsanov formula and other analytical results on fractional Brownian motion, Bernoulli, 55 (1999), 571-587. MR 1704556 (2000f:60053)
  • 5. D. Nualart and A. Rascanu, Differential Equations Driven by Fractional Brownian Motion, Preprint, 2001. MR 1893308 (2003f:60105)
  • 6. B. L. S. Prakasa Rao, Statistical Inference for Diffusion Type Processes, Arnold, London, and Oxford University Press, New York, 1999a. MR 1717690 (2000k:62149)
  • 7. B. L. S. Prakasa Rao, Semimartingales and their Statistical Inference, CRC Press, Boca Raton and Chapman and Hall, London, 1999b. MR 1689166 (2000h:62004)
  • 8. B. L. S. Prakasa Rao, Parametric estimation for linear stochastic differential equations driven by fractional Brownian motion, Random Operators and Stochastic Equations, 11 (2003), 229-242. MR 2009183 (2005a:62188)
  • 9. B. L. S. Prakasa Rao, Berry-Esseen bound for MLE for linear stochastic differential equations driven by fractional Brownian motion, Journal of Korean Statistical Society, 34 (2005), 281-295. MR 2233242 (2007m:62128)
  • 10. B. L. S. Prakasa Rao, Instrumental variable estimation for linear stochastic differential equations driven by fractional Brownian motion, Stochastic Analysis and Applications 25 (2007), no. 6, 1203-1215. MR 2367310 (2009b:62169)
  • 11. M. Sorensen, Likelihood methods for diffusions with jumps, Statistical Inference in Stochastic Processes (N. U. Prabhu and I. V. Basawa, eds.), Marcel Dekker, New York, 1991, 67-105. MR 1138259 (92k:62144)
  • 12. M. Zähle, Integration with respect to fractional functions and stochastic calculus I, Prob. Theory Relat. Fields, 111 (1998), 333-374. MR 1640795 (99j:60073)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 62M09, 60G18

Retrieve articles in all journals with MSC (2000): 62M09, 60G18


Additional Information

B. L. S. Prakasa Rao
Affiliation: University of Hyderabad, Hyderabad 500 046, India
Email: blsprao@gmail.com

DOI: https://doi.org/10.1090/S0094-9000-09-00788-1
Received by editor(s): August 30, 2007
Published electronically: December 30, 2009
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society